# SDR VTZA97463

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 2160 · Cabin Temperature Control System
- Part: O-Rings
- Condition: Worn
- Location: Rt Temp Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6299 - IAD-BOS - DURING CLIMB, MADE UNSCHEDULED LANDING DUE TO RIGHT DUCT WARNING LGIHT ILLUMINATED IN FLIGHT.  AIRCRAFT RETURNED TO GATE AT IAD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TEMP VALVE DUCT O-RINGS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
